Detail publikace

Discrete retract principle for systems of discrete equations

Originální název

Discrete retract principle for systems of discrete equations

Anglický název

Discrete retract principle for systems of discrete equations

Jazyk

en

Originální abstrakt

Discrete retract principle for systems of discrete equations is formulated.

Anglický abstrakt

Discrete retract principle for systems of discrete equations is formulated.

BibTex


@article{BUT39999,
  author="Josef {Diblík}",
  title="Discrete retract principle for systems of discrete equations",
  annote="Discrete retract principle for systems of discrete equations is formulated.",
  chapter="39999",
  number="3-5",
  volume="47",
  year="2001",
  month="january",
  pages="515--528",
  type="journal article - other"
}